MIA cover

Mathematical Inequalities & Applications

Volume: 17

Year: 2014


Issue: 3 (July, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-58 A. Salem: Complete monotonicity properties of functions involving q-gamma and q-digamma functions 801–811 View View
17-59 Baoguo Jia, Lynn Erbe, Raziye Mert: A Halanay-type inequality on time scales in higher dimensional spaces 813–821 View View
17-60 A. Aziz, N. A. Rather: Location of the zeros of trinomials and quadrinomials 823–829 View View
17-61 Sungeun Jung, Insook Kim, Eungil Ko: Weak forms of supercyclity and a class of paranormal operators 831–842 View View
17-62 Aydın Tiryaki, Devrim Çakmak, Mustafa Fahri Aktaş: Lyapunov-type inequalities for two classes of Dirichlet quasilinear systems 843–863 View View
17-63 Feng Yibin, Wang Weidong: Shephard type problems for Lp-centroid bodies 865–877 View View
17-64 L.-E. Persson, O. V. Popova, V. D. Stepanov: Weighted Hardy-type inequalities on the cone of quasi-concave functions 879–898 View View
17-65 Yulan Jiao: A weighted norm inequality for multilinear Fourier multiplier operator 899–912 View View
17-66 Omran Kouba: Bounds for the ratios of differences of power means in two arguments 913–928 View View
17-67 Marco Vianello: Norming meshes by Bernstein-like inequalities 929–936 View View
17-68 L. E. Azar: Two new forms of Hilbert integral inequality 937–946 View View
17-69 László Horváth: Weighted form of a recent refinement of the discrete Jensen's inequality 947–961 View View
17-70 Flavia Colonna, Songxiao Li: Weighted composition operators from the Lipschitz space into the Zygmund space 963–975 View View
17-71 Weifeng Yang, Yiping Luo, Xiangling Zhu: Differences of generalized composition operators between Bloch type spaces 977–987 View View
17-72 Árpád Baricz, Tibor K. Pogány: Functional inequalities for the Bickley function 989–1003 View View
17-73 Weidong Wang, Yanping Zhou: Inequalities for the p-cross-section bodies 1005–1013 View View
17-74 Zhen-Hang Yang: The sharp inequalities related to Wilker type 1015–1026 View View
17-75 Martin Moskowitz: The triangle inequality for graded real vector spaces of length 3 and 4 1027–1030 View View
17-76 Mubariz T. Karaev, Mehmet Gürdal, Ulaş Yamancı: Some results related with Berezin symbols and Toeplitz operators 1031–1045 View View
17-77 Denghui Wu, Tongyi Ma, Lili Zhang: The λ-intersection bodies and an analytic generalized Busemann-Petty problem 1047–1060 View View
17-78 Guilian Gao, Yong Zhong: Some inequalities for Hausdorff operators 1061–1078 View View
17-79 Fangwei Chen, Congli Yang, Jiazu Zhou: The Orlicz affine isoperimetric inequality 1079–1089 View View
17-80 Alfred Witkowski: On invariance equation for means of power growth 1091–1094 View View
17-81 Chang-Jian Zhao, Xiao-Yan Li: On a question for dual quermassintegrals 1095–1103 View View
17-82 S. Abramovich, L. E. Persson, N. Samko: Some new scales of refined Jensen and Hardy type inequalities 1105–1114 View View
17-83 J. Rooin, A. Alikhani, M. S. Moslehian: Riemann sums for self-adjoint operators 1115–1124 View View
17-84 J. Pečarić, J. Perić: Generalizations and improvements of converse Jensen's inequality for convex hulls in k 1125–1137 View View
17-85 Bhikha Lila Ghodadra: Determination of order of magnitude of multiple Fourier coefficients of functions of bounded ϕ-variation having lacunary Fourier series using Jensen's inequality 1139–1151 View View
17-86 R. G. Vyas, K. N. Darji: On multiple Fourier coefficients of functions of ϕ-Λ-bounded variation 1153–1160 View View
17-87 Limin Zou, Chuanjiang He: On operator Bohr type inequalities 1161–1169 View View
17-88 Jesús Yepes Nicolás: On properties for m-polynomials of unit p-balls 1171–1182 View View
17-89 S. H. Saker, Donal O'Regan, R. P. Agarwal: Some dynamic inequalities of Hardy type on time scales 1183–1199 View View